# SDR HEED064627

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: H190110
- Condition: Fluctuating
- Location: N1
- Part time: 21 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N1 INDICATOR AFTER APPROXIMATELY 1 TO 1-1/2 HOURS OF OPERATION, INDICATOR NEEDLE STARTED FLUCTUATING FROM OPERATING RANGE TO ZERO AND BACK AGAIN.  ALL TESTS AND WARNING LIGHTS WOULD BLINK OFF AND ON AND DIGITS WOULD READ 8888.  SUBMITTER STATED THE CONNECTOR WAS TIGHT AND HAD NO PROBLEMS LIKE THIS WITH ANY INDICATOR BEFORE OR AFTER.  REPLACED PART.
